# SDR USAA2009071391803

- Difficulty date: June 14, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162829
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CORROSION ON STRINGER AT BS 947.5, 27L.  REPAIRED STRINGER AT BS 947.5, 27L IAW B737 SRM 53-00-03-2R2.
